# SDR GTIA010905

- Difficulty date: September 18, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 7021940
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 923 - AUTO PILOT AND AUTO THROTTLE DISENGAGES AND FMA GO TO GO AROUND MODE.  WHEN PERFORMING RTS FOUND AUX GYRO BAD.  REMOVED AND REPLACED AUX GYRO IAW MD80 MM 34-23-01, PERFORMED RTS SYSTEMS OPS CHECK GOOD IAW MD80 MM 22-01-05.  (M)
